# SDR SWAA2012092607990

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 24,056 hours, 14,032 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STA 129.50.  REPAIRED RIB IAW SRM.
